# SDR ASAA2022042038068

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,844 hours, 15,456 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFIGHT, "SINGLE FMC OPERATION" MESSAGE DISPLAYED. GROUNDED - YES. PERFORMED CDS BITE PROCEDURE PER B737-800 FIM 31-62-00-810-801, OPS CHECK GOOD, NO FAULTS NOTED, :SINGLE FMC OPERATION" PROMPT EXTINGUISHED.
